# SDR 96ZZZX1635

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT12A8
- System (JASC): 7250 · Turbine Section
- Part: Vane
- Part number: 569551
- Condition: Plating Peel
- Location: 1st Stg Turb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED CAUSE FOR REMOVAL OF ENGINE FROM AIRCRAFT WAS TURBINE BLADE FAILURE.  INVESTIGATION FINDINGS:  ENGINE DISASSEMBLED AS NECESSARY AND REPAIRED DUE TO TURBINE BLADE FAILURE.  DISCREPANCY NOTED DURING INSPECTION WAS PLATING PEELING OFF 23 EACH, PN 569551, FIRST STAGE TURBINE VANES WITH A TOTAL TIME OF 396.6 HRS, AND 10 EACH REWORKED (OVERHAULED) PN 569551 VANES WITH 396.6 HRS TSO (REF P & WA PN 435108 OVERHAUL MANUAL, PAGES 6-92, PARA 6-229).  SUBJECT VANES WERE REPLACED.
